# SDR C77A20151207002

- Difficulty date: December 5, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 637 hours, 414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 012344
- Condition: Inoperative
- Location: Cabin
- Part time: 567 hours, 275 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY ROW 12 & 13 WILL NOT COME ON.  R & R CABIN EMER LIGHT, BETWEEN ROW 12 & 13 IAW AMM 33-50-13.  R & R EMER LIGHT POWER UNIT IAW AMM 33-50-01.  PERFORMED OPERATIONS CHECK IAW 33-50-00.  OPERATIONS CHECKED GOOD OK FOR SERVICE.
